Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 23
Rep: 0 0
2 months ago
A patient states that he has been taking his prescribed clindamycin as ordered, but that it has been causing him to have frequent diarrhea. How should the nurse best respond to this patient's statement?
A)Reemphasize the importance of taking clindamycin with food.
B)Encourage the patient to temporarily use an over-the-counter antidiarrheal.
C)Encourage the patient to increase his fluid intake until the course of treatment is complete.
D)Liaise with the patient's care provider to have the drug discontinued.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 17 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 155
Rep: 8 0
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
The FDA has issued a black box warning for clindamycin regarding the potential of severe and possible fatal colitis. If diarrhea develops in a patient receiving clindamycin, discontinuation of the drug is essential.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  265 People Browsing
Your Opinion
What's your favorite coffee beverage?
Votes: 62

Related Images
 1474
 215
 85

▶️ Video: Virtual Tour of the Eye Animation

For a complete list of videos, visit our video library